On quasi-newton method for solving fuzzy nonlinear equations

Mustafa, Mamat and Ibrahim Sulaiman, Mohammed and Audu Omar, Omesa (2020) On quasi-newton method for solving fuzzy nonlinear equations. International Journal of Quantitative Research and Modeling, 1 (1). pp. 1-10. ISSN 2721-477X

[img] Text
Restricted to Registered users only

Download (512kB)


This paper presents Quasi Newton’s (QN) approach for solving fuzzy nonlinear equations. The method considers an approximation of the Jacobian matrix which is updated as the iteration progresses. Numerical illustrations are carried, and the results shows that the proposed method is very encouraging.

Item Type: Article
Uncontrolled Keywords: Quasi-Newton’s method, Broyden’s method, fuzzy nonlinear equations, parametric form
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Informatics & Computing
Depositing User: Fatin Safura
Date Deposited: 07 Jun 2022 03:08
Last Modified: 07 Jun 2022 03:08
URI: http://eprints.unisza.edu.my/id/eprint/7454

Actions (login required)

View Item View Item